The order of the top Chern class of the Hodge bundle on the moduli space of abelian varieties

Torsten Ekedahl Department of Mathematics, Stockholm University Gerard Van Der Geer Faculteit Wiskunde en Informatica, University of Amsterdam

TBD mathscidoc:1701.331938

Acta Mathematica, 192, (1), 95-109, 2001.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:44 uploaded by actaadmin ] [ 171 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{torsten2001the,
  title={The order of the top Chern class of the Hodge bundle on the moduli space of abelian varieties},
  author={Torsten Ekedahl, and Gerard Van Der Geer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203344200283647},
  booktitle={Acta Mathematica},
  volume={192},
  number={1},
  pages={95-109},
  year={2001},
}
Torsten Ekedahl, and Gerard Van Der Geer. The order of the top Chern class of the Hodge bundle on the moduli space of abelian varieties. 2001. Vol. 192. In Acta Mathematica. pp.95-109. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203344200283647.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved